# SDR ASOA20161028060

- Difficulty date: October 28, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,760 hours, 43,734 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670310221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARE MOD FOUND LINTEL STR 3 OF PAX DOOR AT FS 280 CRACKED.  MTC PERFORMED A MAJOR REPAIR BY INCORPORATING SB 670BA-53-040 REV C, REO 670-53-21-493, REO 670-53-21-7493 DATED 2016-10-28, AND SB 670BA-53-040 REV B.
